<  Back to the Polytechnique Montréal portal

An algorithm for network dimensioning under reliability considerations

Brunilde Sanso, Michel Gendreau and François Soumis

Article (1992)

An external link is available for this item
Department: Department of Electrical Engineering
Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/53870/
Journal Title: Annals of Operations Research (vol. 36, no. 1)
Publisher: Springer
DOI: 10.1007/bf02094333
Official URL: https://doi.org/10.1007/bf02094333
Date Deposited: 10 Jul 2023 16:30
Last Modified: 26 Jan 2024 17:00
Cite in APA 7: Sanso, B., Gendreau, M., & Soumis, F. (1992). An algorithm for network dimensioning under reliability considerations. Annals of Operations Research, 36(1), 263-274. https://doi.org/10.1007/bf02094333



Repository Staff Only

View Item View Item